Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Cohomology rings of compactifications of toric arrangements

Corrado De Concini and Giovanni Gaiffi

Algebraic & Geometric Topology 19 (2019) 503–532

We previously (Adv. Math. 327 (2018) 390–409) constructed some projective wonderful models for the complement of a toric arrangement in an n–dimensional algebraic torus T. In this paper we describe their integer cohomology rings by generators and relations.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

toric arrangements, compact models, configuration spaces
Mathematical Subject Classification 2010
Primary: 14N20
Received: 25 May 2018
Revised: 14 August 2018
Accepted: 11 September 2018
Published: 6 February 2019
Corrado De Concini
Dipartimento di Matematica
Università di Roma
Giovanni Gaiffi
Dipartimento di Matematica
Università di Pisa